MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF TRANSFORAMINAL INTERBODY FUSION DEVICE 12X30X8 L°

MEDACTA INTERNATIONAL SA MECTALIF TRANSFORAMINAL INTERBODY FUSION DEVICE 12X30X8 L°
Catalog Number 03.23.051
Health Effect - Clinical Code Pain (1994)
Date of Event 08/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 september 2018; lot 148783: (b)(4) items manufactured and released on 12 may 2015.Expiration date: 2020-04-14; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectalif transforaminal interbody fusion device 12x30x9 l5° reference 03.23.052 (k131671); lot 114895a: (b)(4) items manufactured and released on 04 august 2017.Expiration date: 2022-07-23; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain 5 months after the primary surgery.The cages had migrated.The surgeon revised the cages.The surgery was completed successfully.

Brand Name
MECTALIF TRANSFORAMINAL INTERBODY FUSION DEVICE 12X30X8 L°
Common Device Name
TRANSFORAMINAL INTERBODY FUSION DEVICE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7876586
Report Number3005180920-2018-00684
Device Sequence Number228174
Product Code MAX
UDI-Device Identifier07630030828966
UDI-Public07630030828966
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2020
Device Catalogue Number03.23.051
Device Lot Number148783
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR